# SDR UIEA2020062971425

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,527 hours, 17,721 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Temp Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK ZONE TEMPERATURE CONTROLLER UNABLE TO CONTROL TEMPERATURE.  PERFORMED OPS CHECK OF TEMP CONTROL VALVE INDICATION IAW AMM 21-64-06. OPS CHECKED NORMAL.
